MathSciNet Relay Station
MathSciNet bibliographic data
MR333164 (48 #11489) 30A58 (22E40)
Beardon, Alan F.; Maskit, Bernard Limit points of Kleinian groups and finite sided fundamental polyhedra. Acta Math. 132 (1974), 1–12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement